# SDR GTIA2021052035751

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 52,536 hours, 24,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE BROKEN-REMOVED AND REPLAACED FWD MEGAPHONE IAW AMM 25-65-61.
